# SDR DALA2025072805658

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 13,110 hours, 1,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 AFT SIDE OF 60 OB OF 2L TOOLING DAMAGE AT FWD UPPER CORNER OF BRACKET. CORRECTIVE ACTION: REPAIRED PER ERA 627461-14 REV. A. (1107881)
